Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6077 Publications


2014 | Journal Article | IST-REx-ID: 2407 | OA
É. Lieb and R. Seiringer, “Equivalence of two definitions of the effective mass of a polaron,” Journal of Statistical Physics, vol. 154, no. 1–2, pp. 51–57, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 248 | OA
T. D. Browning, L. Matthiesen, and A. Skorobogatov, “Rational points on pencils of conics and quadrics with many degenerate fibres,” Annals of Mathematics, vol. 180, no. 1, pp. 381–402, 2014.
View | DOI | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 249
T. D. Browning and P. Vishe, “Cubic hypersurfaces and a version of the circle method for number fields,” Duke Mathematical Journal, vol. 163, no. 10, pp. 1825–1883, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 252
T. D. Browning and M. Jones, “Counting rational points on del Pezzo surfaces with a conic bundle structure,” Acta Arithmetica, vol. 163, no. 3, pp. 271–298, 2014.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 254
T. D. Browning, “The polynomial sieve and equal sums of like polynomials,” International Mathematics Research Notices, vol. 2015, no. 7, pp. 1987–2019, 2014.
View | DOI
 

Search

Filter Publications